# SDR AALA202206160689

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 67,905 hours, 25,751 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Cap
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AND APPROACH, FLIGHT ATTENDANT REPORTED A STRONG SMELL OF EGGS AND FRESH OIL REPORTED IN THE MID CABIN . MAINTENANCE FOUND THE WASTE / TOILET SERVICE SUPPLY LINE CAP LEAKING FLUID. THE FLUID WAS RUNNING DOWN THE BELLY OF THE AIRCRAFT AND INTO THE APU INLET. MAINTENANCE REPLACED THE CAP AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 38-31-71. NO ODORS WERE NOTED
